×

Found 49 Documents (Results 1–49)

On best approximation of continuous functions. (English) Zbl 1099.41022

Blatt, H.-P. (ed.) et al., Analytical and approximate methods. Proceedings of the international conference at the Kyrgyz-Russian-Slavic University Bishkek, Kyrgyzstan, September 23–24, 2002. Aachen: Shaker Verlag (ISBN 3-8322-2147-6/pbk). Berichte aus der Mathematik, 221-233 (2003).
MSC:  41A50 41A52
PDFBibTeX XMLCite

Interpolation and almost interpolation by weak Chebyshev spaces. (English) Zbl 0929.41006

Chui, Charles K. (ed.) et al., Approximation theory IX. Volume 2. Computational aspects. Proceedings of the 9th international conference, Nashville, TN, USA, January 3–6, 1998. Nashville, TN: Vanderbilt University Press. Innovations in Applied Mathematics. 25-32 (1998).
Reviewer: M.Tasche (Rostock)
MSC:  41A05 41A65
PDFBibTeX XMLCite

On almost interpolation by multivariate splines. (English) Zbl 0891.41004

Nürnberger, Günther (ed.) et al., Multivariate approximation and splines. Papers of the international conference, Mannheim, Germany, September 7–10, 1996. Basel: Birkhäuser Verlag. ISNM, Int. Ser. Numer. Math. 125, 45-58 (1997).
MSC:  41A05 41A15 41A63
PDFBibTeX XMLCite

Totally positive systems and interpolation by subspaces of generalized splines. (English) Zbl 0895.41006

Gasca, Mariano (ed.) et al., Total positivity and its applications. Meeting, Zaragoza in Jaca, Spain, September 26–30, 1994. Dordrecht: Kluwer Academic Publishers. Math. Appl., Dordr. 359, 85-94 (1996).
MSC:  41A15
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

Main Field